# SDR AUS20030690

- Difficulty date: July 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 655004
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER CONNECTING ROD PN 655004 BIGEND CAP CONTACTING CAMSHAFT PN 653056 NR 2 CYLINDER EXHAUST LOBE. INSPECTION FOUND A SIMILAR PROBLEM WITH NR 6 CYLINDER CONNECTING ROD BIG END CAP.
